The Michigan Mathematical Journal

Analytic functions that have convex successive derivatives.

T. J. Suffridge

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 37, Issue 1 (1990), 53-70.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004066

Digital Object Identifier
doi:10.1307/mmj/1029004066

Mathematical Reviews number (MathSciNet)
MR1042514

Zentralblatt MATH identifier
0698.30011

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Suffridge, T. J. Analytic functions that have convex successive derivatives. Michigan Math. J. 37 (1990), no. 1, 53--70. doi:10.1307/mmj/1029004066. https://projecteuclid.org/euclid.mmj/1029004066


Export citation